| Model Number |
CNH-G01-000 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Note: this report pertains to the second of two overstitch suture cinch device used during the same procedure it was reported to boston scientific corporation that an overstitch suture cinch was used during an endoscopic sleeve gastroplasty (esg) procedure on (b)(6) 2025.During the procedure, the cinch failed to deploy.The same issue occurred with a second suture cinch device.The procedure was completed with another device from the same model.There was no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block h6 device code a150101 is being used to capture the reportable event of cinch failure to deploy.